# SDR ASOA201200710

- Difficulty date: March 4, 2012
- Submitted: March 7, 2012
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 23,083 hours, 15,845 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-60-00.  OPS CHECKED GOOD, NO FURTHER DEFECTS NOTED, ACFT OK FOR SERVICE.
